VOL. 19 · NO. 2 | May 1972
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 19 (2), (May 1972)
No abstract available
Articles
John Van Eps
Michigan Math. J. 19 (2), 97-107, (May 1972) DOI: 10.1307/mmj/1029000839
KEYWORDS: 55G40, 57A35
No abstract available
Allan J. Sieradski
Michigan Math. J. 19 (2), 109-119, (May 1972) DOI: 10.1307/mmj/1029000840
KEYWORDS: 55E05
No abstract available
C.-S. Chen
Michigan Math. J. 19 (2), 121-127, (May 1972) DOI: 10.1307/mmj/1029000841
KEYWORDS: 53C45
No abstract available
Udo Simon
Michigan Math. J. 19 (2), 129-132, (May 1972) DOI: 10.1307/mmj/1029000842
KEYWORDS: 53C40
No abstract available
Edmund F. Kelly
Michigan Math. J. 19 (2), 133-135, (May 1972) DOI: 10.1307/mmj/1029000843
KEYWORDS: 53C40
No abstract available
V. Ramamani, K. Venkatachaliengar
Michigan Math. J. 19 (2), 137-140, (May 1972) DOI: 10.1307/mmj/1029000844
KEYWORDS: 10F35
No abstract available
Eben Matlis
Michigan Math. J. 19 (2), 141-147, (May 1972) DOI: 10.1307/mmj/1029000845
KEYWORDS: 13C05
No abstract available
Bruce A. Barnes
Michigan Math. J. 19 (2), 149-155, (May 1972) DOI: 10.1307/mmj/1029000846
KEYWORDS: 46L20
No abstract available
J. C. Breckenridge, T. Nishiura
Michigan Math. J. 19 (2), 157-160, (May 1972) DOI: 10.1307/mmj/1029000847
KEYWORDS: 28A75, 26A63
No abstract available
J. D. Stein Jr.
Michigan Math. J. 19 (2), 161-165, (May 1972) DOI: 10.1307/mmj/1029000848
KEYWORDS: 28A10
No abstract available
Harold S. Shapiro
Michigan Math. J. 19 (2), 167-172, (May 1972) DOI: 10.1307/mmj/1029000849
KEYWORDS: 42A16
No abstract available
Stephen Dragosh
Michigan Math. J. 19 (2), 173-178, (May 1972) DOI: 10.1307/mmj/1029000850
KEYWORDS: 30A72
No abstract available
Stephen Fisher
Michigan Math. J. 19 (2), 179-183, (May 1972) DOI: 10.1307/mmj/1029000851
KEYWORDS: 30A78
No abstract available
H. A. Allen, C. L. Belna
Michigan Math. J. 19 (2), 185-188, (May 1972) DOI: 10.1307/mmj/1029000852
KEYWORDS: 30A78
No abstract available
B. E. Johnson, A. L. Shields
Michigan Math. J. 19 (2), 189-191, (May 1972) DOI: 10.1307/mmj/1029000853
KEYWORDS: 47A15
No abstract available
Back Matter
Michigan Math. J. 19 (2), (May 1972)
No abstract available
Back to Top